Additive maps preserving the scrambling index are bijective

Guterman, A. E. and Maksaev, A. M.: Additive maps preserving the scrambling index are bijective. In: Acta scientiarum mathematicarum, (84) 1-2. pp. 18-38. (2018)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (262kB)


We prove that additive transformations on matrices over the binary Boolean semiring that preserve the scrambling index are automatically bijective. As a consequence we characterize such maps for matrices over an arbitrary antinegative semiring with identity and without zero-divisors.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 18-38
Official URL:
Uncontrolled Keywords: Mátrixelmélet - transzformáció, Leképezés
Additional Information: Bibliogr.: 38. p. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 10. 09:02
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item